# SDR SWI2025F00711

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 22,242 hours, 13,348 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF SMOKE OR FUMES POSSIBLY COMING FROM AN ELECTRICAL SOURCE THROUGHOUT THE ENTIRE CABIN AND FLIGHT DECK.  DISSIPATED WITHIN 5 MINUTES.  EMERGENCY WAS DECLAIRED.
